The doctor and my weight

Today was the day of my latest doctor’s appointment. I can officially say that I will no longer be taking the medicine for the voices that I’m supposed to be taking. The reason for this is plain and simple. I walked into the doctor today and they weighed me. The lady said, “Oh I see you’ve gained some weight.” I absolutely despise antipsychotic medicine. I now weigh 274 pounds. Fifteen months ago I was managing to stay between the range of 200 to 205 pounds. This is absolutely ridiculous.

Then I’m sitting there talking to my doctor and I feel like I’m rattling off the same symptoms I’ve been having. He ordered that I have another MRI, this time with contrast. So I had that done and found out that I had a credit on my account, which was a positive thing. I don’t know what I will do if this MRI comes back fine and the neurologist says there is no other tests that they can run. I’ve already been told by my psychiatrist that she doesn’t think that I have schizophrenia, so what in the world is this then?

Am I just waiting for some major even to happen? God knows I don’t want to have some huge seizure, but according to all these tests that have been run, I’m not having seizures. Oh well, that’s all I’ve got for now. Till next time.

Advertisements

3 thoughts on “The doctor and my weight

  1. Hi hope your well today, when I first started talking my meds my weight ballooned up but with exercise and being careful what I eat I got my weight under control again took me about a year , with my condition I still hear voices but my hallucinations and positive symptoms are under control and I have learned to get used to voices and hold a job, took me a while to get to this stage. Any who hope your well thought this might be relevant.

    Liked by 1 person

    1. Thanks for the comment. I’m currently still taking the medicine mainly because it helps me to rest at night. I too am hopeful that I can lose all this weight that I’ve gained. Did you find it difficult to start losing weight? I’m just tired of gaining. It seems that the medicine makes me crave sugar and carbohydrates.

      Liked by 1 person

      1. I had to get into a routine of eating healthy, it was difficult for first few weeks but I was strict with myself and did a bit of walking . Lost 1-3 pounds a week lost about 100 pounds in total , and I am lazy so if I can do it trust me you can with a bit of effort. Best of luck with it.

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s